# SDR FDEA202105181285

- Difficulty date: May 18, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 68,207 hours, 27,620 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flap System
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TE FLAP DISAGREE EICAS MESSAGE ON APPROACH. COMPLIED WITH QRH PROCEDURES, DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  T/ S PER 757 F.I.M. 27-51 TREE 808.  ALSO PERFORMED FSEU BITE TEST PER  AMM 27-51-01-2.   NO  CURRENT FAULTS. OPERATED FLAPS FULL TRAVEL SEVERAL TIMES PER 757 AMM 27-50-00-5-1. NO BINDING OBSERVED EITHER AT THE FLAP HANDLE ON AT THE CONTROL MECHANISMS. NO HISTORY PAST 90 DAYS, A/C OK FOR SERVICE.
